Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 7  


On the quasidiagonalizability of $3$-selfadjoint matrices
A. George, Kh. D. Ikramov
963
Modifying certain elimination methods
A. A. Abramov, V. O. Belash, L. F. Yukhno
974
On the annular separation of a matrix spectrum
S. K. Godunov, Yu. M. Nechepurenko
980
Necessary conditions for the convergence of iterative methods for solving irregular nonlinear operator equations
A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova
986
A method for constructing regularization techniques for equations of the first kind
G. V. Khromova
997
Differentiation of navigation error with respect to an approximating function and a geophysical field fragment
V. I. Berdyshev
1003
On the embedding of minimal spline spaces
Yu. K. Dem'yanovich
1012
An efficient algorithm for numerical inversion of the Laplace transform
D. K. Andreichenko
1030
A dual regularized method for solving a class of convex minimization problems
A. Z. Ishmukhametov
1045
Asymptotics of solutions to the optimal control problem for time-independent Navier–Stokes equations
A. A. Illarionov
1061
On pseudodiagonally optimal Runge-Kutta simple iteration methods for systems of differential-algebraic equations of index $1$
A. N. Andrianova, G. Yu. Kulikov
1071
On the behavior of sound field in the problem of diffraction in a waveguide in the presence of a mean flow
V. P. Ivanov
1090
A numerical study of three-dimensional Rayleigh–Taylor instability development
O. M. Belotserkovskii, A. M. Oparin
1098
On the choice of a system of support sets for an efficient implementation of recognition algorithms of the estimate-computing type
A. G. D'yakonov
1104
Nikita Nikolaevich Moiseev (1917–2000)
1119
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021